# SDR SABA9700020

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 763
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LYH - FLT 5065 - AFTER TAKEOFF NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  UPON GEAR SELECTION DOWN INTRANSIT LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO LYH WERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE WAS DISPATCHED TO LYH.  A BROKEN WIRE WAS FOUND ON THE NOSE GEAR DOWNLOCK MICROSWITCH.  THE WIRE WAS REPAIRED AND THE LANDING GEAR RETRACTION SYSTEM FUNTION TESTED.  ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
